# SDR UPS08854142

- Difficulty date: October 27, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 81,226 hours, 26,694 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV REPAIR SEQUENCE 803-W3-19 LT STUB WING PLATING XFS 516.5 EO DC8 -5100-30418-C APPX H STEP 6 & 7 ARE MARKED NOT VISIBLE.  REMOVED REPAIR DOUBLER, FABRICATED AND INSTALLED REPLACEMENT REPAIR DOUBLER IAW DC-8 SRM 57-02-01A FIG 1 SHEET 1 AND 57-03-00 FIG 12 SHEET 1.
